English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28606/40644
Visitors : 4677937      Online Users : 262
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40703

Title: A Petrov-Galerkin formulation for incompressible flows at high Reynolds numbers
Authors: T. W. H. SHEU;S. F. TSAI;M. M. T. WANG
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: Incompressible;Navier-Stokes equations;finite elements;Petrov-Galerkin;high Reynolds number flows
Date: 2007-03-28
Issue Date: 2017-02-06T06:04:21Z
Publisher: Journal International Journal of Computational Fluid Dynamics
Abstract: Abstract:A mixed finite element method was applied to solve a set of elliptic partial differential equations which corresponds to steady-state incompressible laminar flow. To obtain stable solutions at high Reynolds numbers, the Petrov-Galerkin finite element method was used to discretize the advective flux terms with a biquadratic velocity-bilinear pressure element. A priori knowledge of the M-matrix has been used as an underlying guide to enhance the solution stability. The main impetus and effort involve designing a test space of an exponential type. The test cases considered and the results obtained show that the proposed Petrov-Galerkin method is highly reliable and applicable to a wide range of flow conditions.
Relation: 5(3-4), pp.213-230
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40703
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback